Reference Type | Journal (article/letter/editorial) |
---|
Title | Bergmann's rule does not apply to geometrid moths along an elevational gradient in an Andean montane rain forest |
---|
Journal | Global Ecology and Biogeography |
---|
Authors | Brehm, Gunnar | Author |
---|
Fiedler, Konrad | Author |
Year | 2004 (January 9) | Volume | 13 |
---|
Issue | 1 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/j.1466-882x.2004.00069.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 7573670 | Long-form Identifier | mindat:1:5:7573670:9 |
---|
|
GUID | 0 |
---|
Full Reference | Brehm, Gunnar, Fiedler, Konrad (2004) Bergmann's rule does not apply to geometrid moths along an elevational gradient in an Andean montane rain forest. Global Ecology and Biogeography, 13 (1). 7-14 doi:10.1111/j.1466-882x.2004.00069.x |
---|
Plain Text | Brehm, Gunnar, Fiedler, Konrad (2004) Bergmann's rule does not apply to geometrid moths along an elevational gradient in an Andean montane rain forest. Global Ecology and Biogeography, 13 (1). 7-14 doi:10.1111/j.1466-882x.2004.00069.x |
---|
In | (2004, January) Global Ecology and Biogeography Vol. 13 (1) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.